Vesna Todorčević, Ph. D.

Associate Research Professor at Mathematical Institute SANU

Associate Professor at Faculty of Organizational Sciences

Vesna Todorčević (Manojlović) was born on December 26th 1974 in Pančevo, Serbia.

Education

2008. Received Ph. D. at Department of Mathematics, University of Belgrade.
2007. Defended Master's thesis at Department of Mathematics, University of Belgrade.
1998. Graduated from Department of Mathematics, University of Belgrade.

Working experience and positions

1. Associate Professor at Faculty of Organizational Sciences (FON) since December 2013. Courses: Mathematics 1, Mathematics 2 and Discrete Mathematical Structures.
2. June 2012. Appointed into position of Associate Research Professor at Mathematical Institute SANU, employed since October 2011.
3. May 2009. Promoted into position of Docent at FON.
4. November 2007. Promoted into position of senior teaching assistant at FON.
5. December 2004. Appointed into position of teaching assistant at FON.
6. Since October 2001. employed at Faculty of Organizational Sciences (FON) as an associate.
7. From September 1999 until June 2006 held position of professor at Mathematical High School in Belgrade. Subject lectured: Analysis and Algebra, Geometry, Linear Algebra and Analytic Geometry, Probability.
8. From March 1999 til September 1999 teaching assistant at Faculty of Agriculture in Zemun.

Conferences and Activities

Contribution to popularisation of Mathematics

Cédric Villani’s Visit to Belgrade

Cédric Villani, latest Field’s medallist and director of the Institut Henri Poincaré in Paris, came to visit Serbia in 2013, following the invitation and organization of V. Todorčević. Villani opened the popular manifestation “May Month of Mathematics” in Belgrade on 29. April, which is the birthday of Henri Poincare.
On this occasion, Villani promoted his new book “Living Theorem” which was translated into Serbian at Vesna's initiative. After France and Germany, this was the third European promotion of this exciting book.

The Interview with Cédric Villani

Vesna’s interview with the famous Fields’ laureate was published in Ocober 2013 in the magazine “Musica Classica”.

Conference organizing

International Conferences

  • 1. On the Moduli of Continuity of Harmonic Quasiconformal Mappings in Bn. International Worksop on Harmonic Mappings and Hyperbolic Metrics, Chennai, India, December 2009.
  • 2. Harmonic Quasiconformal Mappings in Domains in Rn. ICM 2010  Satellite Conference, International Workshop on Harmonic and Quasiconformal Mappings, Chennai, India, August 2010.
  • 3. On the Gehring-Osgood Theorem for QC Maps. ICM 2010, Hyderabad, India, August 2010.
  • 4. Harmonic Quasiconformal Mappings. XVI Conference on Analytic Functions and Related Topics, Chelm, Poland, June 2011.
  • 5. Quasi-nearly Subharmonic Functions and Quasiconformal Mappings. Four Generations in Analysis, Domains and Mappings; University of Jyvaskyla, Finland, August 2011.
  • 6. Holder Continuity and HQC Mappings in the Space. Current Problems in Analysis, Urgench State University, Uzbekistan, August 2011.
  • 7. Quasi-nearly Subharmonic Functions and Quasiconformal Mappings. Workshop on Quasiconformal Mappings of Finite Distortion, Prague, Czech Republic, September 2011.
  • 8. Gromov Hyperbolicity and Quasihyperbolic Geodesics. ECM 2012, Krakow, Poland, July 2012.
  • 9. On Harmonic Quasiregular Mappings. Workshop on Modern Trends in Classical Analysis and Applications, University of Turku, Finland, August 2013.
  • 10. My Work With Matti Vuorinen. Conference on Geometric Function Theory, University of Belgrade, Serbia, October 2013,
  • 11. Quasi-nearly Subharmonic Functions and Quasiconformal Mappings. Conference on Conformal Mappings and Value Distribution Theory, Hosei University, Tokyo, Japan, January 2014.

List of publications

1. V. Kojić, Quasi-nearely subharmonic functions and conformal mappings, Filomat 21 (2007), no. 2, 243-249./Zbl 05259258/ MR2360893.
2. V. Kojić, M. Pavlović, Subharmonicity of jfjp for quasiregular hamonic functions with applications, J. Math. Anal. Appl. 342 (2008), no. 1, 742-746. / Zbl 1162.31002 / MR2440835.
3. M. Arsenović, V. Kojić, M. Mateljević, On Lipschitz continuity of harmonic quasiregular mapps on the unit ball in Rn, Ann. Acad. Sci. Fenn. 33 (2008), no. 1, 315-318 / Zbl 1140.31003 / MR2386855.
4. V. Manojlović, Moduli of continuity of quasiregular mappings, PhD Thesis, Faculty of Mathematics, University of Belgrade, 2008.
5. V. Manojlović, Bi-Lipschicity of quasiconformal harmonic mappings in the plane, Filomat 23 (2009), no. 1, 85-89 / Zbl 1199.30128 / MR2568617.
6. V. Manojlović, On conformally invariant extremal problems, Applicable Analysis Discr. Math. 3 (2009), no. 1, 97-119 / Zbl 05642657 / MR2499312.
7. V. Manojlović, Bilipschitz mappings between sectors in plains and quasiconformality, Funct. Anal. Approx. Comput. 1 (2009), no. 2, 1-6 / MR26628852011.
8. M. Arsenović, V. Manojlović, On the modulus of continuity of harmonic quasiregular mappings on the unit ball in Rn, Filomat 23 (2009), no. 3, 199-202.
9. V. Manojlović, Harmonic quasiconformal mappings domains in Rn, Procedings of the ICM2010 Satellite Conferrence International Workshop on Harmonic and Quasiconformal Mappings (HQM2010), J. Analysis Volume 18 (2010), 297-316. Zbl 05976797 / MR2850648.
10. M. Arsenović, V. Manojlović, M. Mateljević, Lipshitz-type spaces and harmonic mappings in the space, Ann. Acad. Sci. Fenn. 35 (2010), no. 2, 379-387. / Zbl 1220.30036 / MR2731697.
11. V. Manojlović, M. Vuorinen, On quasiconformal maps with identity boundary values, Trans. Amer. Math. Soc. 363 (2011), 24672479. / Zbl 1226.30024 / MR2763723.
12. D. Kalaj, V. Manojlović, Subharmonicity of the modulus of quasiregular harmonic mappings, J. Math. Anal. Appl. 379 (2011), no. 2, 783-787. Zbl 1214.30014 / MR2784358.
13. M. Arsenović, V. Bozin, V. Manojlović, Moduli of continuity of harmonic quasiregular mappings in Bn, Potential Analysis 34 (2011), no. 3, 283-291. / Zbl 1219.30008 / MR2782974.
14. P. Koskela, V. Manojlović, Quasi-Nearly Subharmonic Functions and Quasiconformal Mappings, Potential Analysis 37, (2012), no. 2, 187-196 / Zbl 1252.31005
15. M. Arsenović, V. Manojlović, R. Nakki, Boundary modulus of continuity and quasiconformal mappings, Ann. Acad. Sci. Fenn., Math. 37, No. 1, 107-118 (2012) / Zbl pre06077168.
16. P. Koskela, P. Lammi, V. Manojlović, Gromov hyperbolicity and quasihyperbolic geodesics, Annales scientiques de l Ecole normale superieure, accepted.

Contact

vesnat@fon.bg.ac.rs